# SDR AALA20100121TUL08

- Difficulty date: January 21, 2010
- Submitted: March 10, 2010
- Operation: Air carrier
- Aircraft: N962TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53612
- Aircraft time: 31,239 hours, 14,627 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LEFT CUSP STATION 570.  INSTALLED DOUBLER AT STATION 570 LEFT CUSP PER AARD 53-20-00-16.
